| Catalog Number |
SRX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "left breast implant rupture was encountered at time of revision surgery".
Event or Problem Description
Healthcare professional reported ¿ruptured¿.This record is for the left side.The device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device assessed as fold flaw opening and missing assessed as inconclusive.As per the investigation procedure, stress marks was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.